# SDR SWAA2022012678550

- Difficulty date: May 23, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR PNL 140CF HAS CORROSION AROUND EDGES / EVALUATED CORROSION ON AFT CARGO BAY FLOOR PANEL 140CF FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. FABRICATED REPLACEMENT FLOOR PANEL 140CF IAW BOEING DWG 453A2610; SRM 53-60-53; AMM 51-21-41 AND AMM 51-21-72
